# SDR AALA2020082439024

- Difficulty date: August 7, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SILL BEAM AT R4 DOOR CUTOUT AT FR68 AND BL -Y1732, MEASURING L=1.1 IN, W=0.85 IN, D=0.071 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW SRM 53-41-14-300-001 AND EA 307839.
